MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number P8.5-80D245
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation.Radiographs provided confirmed the alleged event.Even though root cause cannot be confirmed at this time, patients falls may have contributed to alleged event.
 
Event or Problem Description
Information received stated patient underwent a revision procedure on (b)(6) 2019.As per reporter, patient fell twice during the lengthening process.Nail was reported to have broken post patients second fall.

Brand Name
PRECICE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key8982627
Report Number3006179046-2019-00156
Device Sequence Number3288388
Product Code HSB
UDI-Device Identifier00812258020606
UDI-Public812258020606
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173129
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP8.5-80D245
Device Catalogue NumberP8.5-80D245
Device Lot Number9030608AAA
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2019
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient Weight63